# SDR AU970833

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2720 · Rudder Control System
- Part: Rudder System
- Condition: Malfunction
- Location: Rudder Boost
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER BOOST SYSTEM FAULTY - MAINTENANCE CHECKS OF SYSTEM COULD FIND NO FAULTS
